# SDR RAIA960822

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Trans
- Part number: 41SG107100G14
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7324 - RIGHT FUEL PRESSURE INDICATION FLUCTUATED.  MAINTENANCE REPLACED THE RIGHT FUEL PRESSURE TRANSDUCER.  (M)
